# SDR 2008UALA03852

- Difficulty date: July 13, 2008
- Submitted: July 17, 2008
- Operation: Air carrier
- Aircraft: N338UA
- Make and model: Boeing 737322
- Aircraft serial: 24242
- Aircraft time: 57,879 hours, 32,472 cycles
- Engine: Cfmint CFM563C1
- Engine time: 48,175 hours, 30,114 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

NR 2 COMPRESSOR STALL.  RTFL.   TWO LPT 4TH STAGE BLADES WERE FOUND TO HAVE FRACTURE ABOUT .5 INCHES FROM BLADE PLATFORM.  CHANGED ENGINE.
